Lately I have been taking birthcontrol, but I was taking medicine for strep throat that decrease’s my birthcontrol by 50%, while taking those pills my boyfriend and I had sex but since we were worried I took the Plan B pill just to be safe but Im worried that since Plan B is just a high high dose of birthcontrol that my medicine may affect that too should I be worried or no? :S
I think if I were you I would talk to a doctor. It is not advisable to take Plan B when you are already on chemical birth control. Plan B is about a 4 times higher dosage of some types of chemical birth control. You have taken a lot of hormones. I would call a doctor and explain the situation.
My friend, have you considered waiting until you are married to have sex. It is clear that you don’t want to get pregnant. Whenever you have sex there is ALWAYS a chance for pregnancy – even if you are on birth control. Nothing is fool proof.
Sex is good for a while but the consequences catch up with you. There is nothing wrong with explaining to your boyfriend that you only want to have sex with your husband. If he can’t understand that, he is not a man for you. You deserve better.
Viewing 2 posts - 1 through 2 (of 2 total)
The forum ‘Pregnancy Questions and Symptoms’ is closed to new topics and replies.